# SDR REXA2017051100587

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 21,611 hours, 13,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006959
- Condition: Corroded
- Location: Bs 847-865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE SEAT TRACK HAS CORROSION BETWEEN BS 847 AND 865.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-400-801.
